# SDR CALA2011040400260

- Difficulty date: April 4, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 42,709 hours, 11,761 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1020
- Condition: Cracked
- Location: Sta 1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 1580 CRACKED AT PSU RAIL BETWEEN STRINGER 8 AND 9 LT.  INSTALLED ALL REPAIR PARTS, REPAIRED FRAME REF EC/RA 5310-05365 .
